# SDR COMA0160976

- Difficulty date: December 19, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 1,965 hours, 1,795 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5602. FLAPS FAILED AT 27 DEGREES DURING RETRACTION.RESET THE FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
